Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician via a consumer who provided the physician with a link to a forum. The information was received from the patient''s mother, from the link, concerning her healthy 14 year old daughter who in August 2007, January 2008, and June 2008, was vaccinated with a first, second and third dose of GARDASIL (lot # not provided). It was reported that the patient experienced several symptoms including numbness and tingling in her fingers and toes, fatigue, a really hard time falling asleep, urinary tract infections, ovarian cyst, moody, trouble getting out of bed and seizures. The patient had had upwards of 150 seizures following her third shot in June 2008. During her seizures she stopped breathing for periods of 30 to 40 seconds. The patient was diagnosed with Neurocardiogenic syndrome and seizures. It was reported that the patient died due to ovarian cyst. The reporter felt that the patient''s symptoms were related to vaccination with GARDASIL. Upon internal review, the seizures were considered to be other important medical events "seizures" as an other important medical event. No further information is available.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166